Choquet integrals of fuzzifying measurable functions and their application

Wood, Jacob, Kim, Dojin, and Jang, Lee-Chae (2023) Choquet integrals of fuzzifying measurable functions and their application. Iranian Journal of Fuzzy Systems, 20 (5). pp. 151-164.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website:


This study introduces the Choquet integral of fuzzifying functions with respect to a fuzzy measure. To express various phenomena or ambiguous values in many applications may not be enough to show them as a function, in which case a fuzzifying function can be applied to achieve better expressions or flexibility for given function values. To apply Choquet integrals of fuzzifying functions, we consider Choquet integrals of interval-valued functions as an operator which are α-level functions of fuzzifying functions. In this study, we investigate some properties of Choquet integral of fuzzifying functions and present their applications. As part of this, a series of relevant examples and their subsequent applications are provided, along with the fuzzification of two integrands: A probability density function (PDF) and a utility function.

Item ID: 80680
Item Type: Article (Research - C1)
ISSN: 1735-0654
Date Deposited: 10 Oct 2023 23:17
FoR Codes: 49 MATHEMATICAL SCIENCES > 4901 Applied mathematics > 490199 Applied mathematics not elsewhere classified @ 100%
SEO Codes: 28 EXPANDING KNOWLEDGE > 2801 Expanding knowledge > 280118 Expanding knowledge in the mathematical sciences @ 100%
Downloads: Total: 1
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page